The composition of the drug Rinza includes (per tablet): paracetamol - 500 mg, phenylephrine hydrochloride - 10 mg, caffeine - 30 mg, chlorphenamine maleate - 2 mg.
Additional substances: magnesium stearate, sodium methyl parahydroxybenzoate, corn starch, sodium carboxymethyl starch, colloidal silicon dioxide, povidone (K-30),talc, dye crimson.
Pharmacodynamics and pharmacokinetics
Rhinza is a combination medicine, its list of effects is the sum of the effects of the components of the drug.
Paracetamol possesses analgesicandantipyretic effect. Relieves pain in the head, back, joints, throat, pain arising from colds, and also reduces fever.
Paracetamol inhibits enzymes cyclooxygenase-1 and cyclooxygenase-2reduces synthesis prostaglandinsand affects the center of thermoregulation of the nervous system. In the inflamed tissues is blocked by special enzymes, therefore inactivation cyclooxygenase-1 and -2 they are insignificant, this explains the unimportant anti-inflammatory effect. However, paracetamol effectively stops the production of prostaglandins in the cells of the nervous system, as a result it only reduces the elevated temperature and does not affect the normal body temperature. Paracetamol does not affect the gastric mucosa unlike other nonsteroidal anti-inflammatory drugs. Receiving paracetamol in therapeutic doses does not affect the water-mineral metabolism and other types of metabolism.
Phenylephrine refers to alpha-adrenomimetikam. Reduces the lumen of blood vessels, resulting in swelling and hyperemia of the mucous membranes of the nasopharynx, nose and sinuses.
Chlorphenamine is a histamine receptor blocker and has antiallergic action, and also reduces swelling and hyperemia of the mucous membranes of the nasopharynx, nose and sinuses, helps to weaken exudative manifestations.
Caffeine has a stimulating effect on the nervous system, which reduces fatigue and drowsiness, leads to an increase in mental and physical performance. Strengthens and accelerates the anesthetic effect of paracetamol.
Paracetamol is rapidly absorbed from the middle parts of the digestive system, it is actively associated with plasma proteins. The highest concentration in the blood - 1 hour after consumption. Paracetamol can penetrate blood-brain barrierand placenta.
Indications for use
What does Rinza's medicine do for? Most people who have visited a pharmacy at least once, see this drug on the shelf and ask this question.
In winter and autumn, it is easy to catch a cold, accompanied by nasal congestion and fever, which helps Rinza. The drug relieves headache and toothache, pain in the joints, muscles, neuralgia, pain, burns, injuries. However, not all patients like to take pills, from which they prefer the drug analogues in other forms (for example, powder).
Acute rhinitis(including allergic), pharyngitis and sinusitisalso are indications for taking the drug.
- hypersensitivity drug and its components
- arterial hypertension in severe form
- severe forms atherosclerosis heart vessels
- severe forms heart failureincluding rhythm disturbances,
- severe forms renal and liver failure,
- pyloric duodenal obstruction,
- innate increase bilirubinin blood,
- Dubin-Johnson syndrome,
- bronchial asthma,
- chronic lung diseases with obstructive symptoms,
- blood diseases
- reduction of content leukocyte count or hemoglobin in blood,
- increased intraocular pressure and glaucoma,
- hyperplasiaprostate with difficulty urinating,
- epilepsy and convulsive states
- alcohol addiction,
- age up to 15 years
- pregnancy and lactation,
- derivative hypersensitivity xanthines(theobromine, theophylline).
Do not apply with antidepressants,beta blockersinhibitors monoamine oxidase (MAO) and within a crescent after the completion of the administration of MAO inhibitors.
In most cases, the drug is well tolerated by patients. Side effects are rare and it is usually associated with long-term use of the drug in doses exceeding those specified in the instructions.
The following side effects are possible:
- violations by digestive tract - heartburn, pain in the stomach, increased salivation, loss of appetite, nausea, vomiting, delayed stool, loose stools, increased liver enzymes, other disorders of the liver, hepatonecrosis (at the use of high doses of the drug),
- metabolic disease -hypoglycemia,
- cardiac disorders - rapid heart beat, bradycardia, rhythm disturbance, shortness of breath, pain in the heart,
- vascular disorders - boostblood pressure,
- neurological disorders - anxiety, weakness, headache, irritability, insomnia, irritability, depressive states, dyskinesia, tinnitus, convulsive states, coma,
- mental disorders - hallucinations,
- disorders of the genitourinary system - nephritis, dysuria, renal colic, difficulty urinating,
- from the hematopoietic system - anemia (including aplastic and hemolytic), pancytopenia, neutropenia,agranulocytosis,thrombocytopenia,leukopenia,
- disorders of the respiratory system - bronchospasmin patients with allergies to aspirin and other nonsteroidal anti-inflammatory drugs,
- disorders of the organs of vision - dry eyes, dilated pupils, disturbed accommodation, increased intraocular pressure,
- immune system disorders - skin rashes, hives, itch, toxic epidermal necrolysis, anaphylactic shock, Stevens-Johnson syndrome, Quincke's edema.
Instructions for use Rinza
The instructions for Rinza clearly indicate how to take the pills, and it does not differ in the multiplicity and mode of administration from the instructions for Rinza vulture powder.
Mode of application - oral. Adults and children over 15 take one tablet every 6-8 hours for no more than five days. The drug should be taken an hour and a half after meals. Wash down with the required amount of water. The maximum dose of the drug - 4 tablets per day.
Paracetamol overdose. Paracetamol has a toxic effect on an adult after receiving a dose of 10-15 grams. Manifestations of overdose:
- pallor of the skin, lack of appetite, nausea, diarrhea, discomfort in the stomach,
- level up bilirubindecreasing value prothrombin,
- hepatotoxic effect - pain in hypochondrium on the right, weakness, sweating, jaundice, hepatomegaly, increased liver enzymes,
- in rare cases may develop hepatonecrosis with the addition of hepatic encephalopathy (deterioration of cognitive functions and indicators of higher nervous activity), disseminated intravascular coagulability syndromemetabolic acidosis hypoglycemia, rhythm disturbances, convulsive state, comaswelling of the brain collapse.
More rarely, liver dysfunction can develop with lightning speed while simultaneously adding renal failure. When taking very large doses are possible: disorientation, agitation, sleep disturbance, dizziness, heart rhythm disturbances, development of pancreatitis. With long-term intake of large doses of the drug may develop aplasticanemia, neutropenia, agranulocytosis, pancytopenia, leukopenia, thrombocytopenia.
Symptoms of an overdose of phenylephrine hydrochloride: dizziness, confusion, arrhythmia, tremor of the limbs, nervousness, anxiety.
Symptoms of an overdose of chlorfenmine maleate: dilated pupils, photophobia, dry mouth, hyperthermiaintestinal atony, bradycardia, arterial hypotension.
Symptoms of overdose caffeine: headache, tremor, excitability, the appearance of extrasystoles.
Overdose treatment: gastric lavage, taking activated carbonsymptomatic therapy (methionineafter 8 hours and N-acetylcysteine after 12 hours of overdose), monitoring of external respiration and cardiac activity. If seizures occur, they recommend taking it. diazepam.
It is necessary to avoid combination of taking Rinza with other drugs containing phenylephrine, paracetamol, chlorphenamineor caffeine.
Rinza enhances the effect beta blockers, MAO inhibitors andsedatives drugs. When taking Rinza with antidepressants, antipsychotics and anti-parkinsonian drugs, urinary retention, dry mouth, and constipation may appear.
Paracetamol reduces the effectiveness of diuretic drugs and increases the possibility of toxic effects on the liver while taking it with barbiturates, carbamazepine, difenin, rifampicin.
Barbiturates reduce the antipyretic effect of paracetamol. The speed of absorption in the digestive tract of paracetamol may increase when combined with metoclopramide and domperidone. The effects of paracetamol are enhanced by its combination with ascorbic acid, codeine, chlorphenamine, scopolamine, propiphenazone and caffeine. Taking paracetamol with nonsteroidal anti-inflammatory drugsincreases the risk of renal complications. One of the main components of the drug phenylephrine hydrochloride exhibits adrenomimetic properties when combined with tricyclic antidepressants.
The use of Rinza tablets reduces the ability guanethidine reduce the pressure. Sharing phenylephrine hydrochloride with digoxin in pills and other cardiac glycosides can lead to development arrhythmias and even heart attack. Phenylephrine reduce efficacy beta blockers and other antihypertensive drugs (for example, reserpine and methyldopes).
Chlorphenamine Maleate enhances the sleeping pill barbiturates, neuroleptics, tranquilizers, anesthetics, narcotic analgesics.
Caffeine as part of Rinza improves bioavailability other analgesic antipyreticenhances the effects of some derivatives xanthine,alpha- andbeta adrenomimetics, psychoactive drugs. Cimetidine, isoniazid, hormonalcontraceptives potentiate the effect of caffeine. Caffeine reduces the effect of taking opioid analgesics, sedativesfunds for anesthesia and drugs that depress the central nervous system. Caffeine reduces the concentration of lithium in the blood.
Do not exceed the dose specified in the instructions. Do not use with sedatives, sleeping pills and other drugs containing paracetamol or other substances present in the composition of Rinza.
The drug is prescribed exclusively by a doctor if the patient has: hypertension, prostate adenoma, rhythm disorders, pheochromocytoma, urinary delay.
If the drug must be used for a long time, monitoring of the functional state of the liver and the blood condition is obligatory.
During the period of use of the drug should not abuse coffee, strong tea, other tonic drinks, as there may be problems with sleep, as well as the appearance of irritability, heart palpitationsdizziness arrhythmias.
The use of Rinza may affect the result.doping control.
If the temperature rise persists for more than three days, you should contact your doctor.
Rinza or Theraflu - which is better?
The most frequently asked question is the comparative effectiveness of this group of drugs. In Rinza, the content of paracetamol is higher than in Theraflu, and caffeine is also missing in the latter. Therefore, the expected therapeutic effect of taking Rinza is higher than that of taking Theraflu. However, it is worth remembering that a higher content of active substances increases the risk of side effects.
Children under 15 years of age are contraindicated.
Reviews of Rinza
Numerous reviews of doctors and patients have a positive color, there are almost no reports of overdose or the occurrence of side effects.
Often among consumers there is a dispute about the drug - this antibiotic or not? Rinza does not apply to antibiotics or their substitutes and does not have an antibacterial effect.
Composition and release form
The drug Rinza is available in dosage form tablets for oral administration. They have a pink color with dark pink or white splashes, a round shape and beveled edges. The composition of the drug includes several major active ingredients, their content in one tablet is:
- Caffeine - 30 mg.
- Paracetamol - 500 mg.
- Chlorphenamine maleate - 2 mg.
- Phenylephrine hydrochloride - 10 mg.
Also included in the tablet excipients, which include:
- Magnesium stearate.
- Dye crimson.
- Corn starch.
- Methyl parahydroxybenzoate sodium.
- Carboxymethyl starch sodium.
- Colloidal silicon dioxide.
Rinza tablets are packaged in a blister of 10 pieces. The carton pack contains one blister with pills and instructions for use of the drug.
Pharmacodynamics and pharmacokinetics
Rinza tablets are a combination drug, their therapeutic effect is due to the main active ingredients that make up it:
- Paracetamol is a non-steroidal anti-inflammatory drug, it lowers body temperature as it rises, has an anti-inflammatory and analgesic effect.
- Phenylephrine - refers to alpha-adrenomimetikami, it has a vasoconstrictor effect, thereby reducing the swelling of the mucous membrane of the nasal cavity, sinus appendages, upper respiratory tract and manifestations of rhinitis.
- Chlorphenamine - blocks N-histamine receptors, thereby reducing the severity of allergic manifestations and inflammatory reactions (itching in the nose, eyes, eyelids, swelling of the mucous membranes of the upper respiratory tract) in acute respiratory viral pathology.
- Caffeine - stimulates the functional activity of the central nervous system, which causes a decrease in the manifestations of intoxication in the form of fatigue, drowsiness, and a decrease in efficiency.
Data on absorption, distribution in tissues, metabolism and elimination of the main active components of Rinza tablets are not provided.
Dosing and Administration
Rinza tablets are intended for oral administration, preferably after a meal. They are not chewed and washed down with a sufficient volume of liquid. The average therapeutic dosage for adults and adolescents over 15 years old is 1 tablet 3-4 times a day (no more than 4 tablets per day). The duration of the drug should not exceed 5 days.
Taking Rinza tablets can lead to the development of unwanted reactions from various organs and systems, which include:
- The digestive system - dry mouth, nausea, intermittent vomiting, pain in the stomach (upper abdomen), toxic effects on the liver.
- Nervous system - sleep disturbance (poor sleep), irritability, dizziness.
- Cardiovascular system - an increase in heart rate (tachycardia), increased blood pressure.
- Blood and red bone marrow - a decrease in the number of platelets (thrombocytopenia), granulocytes (granulocytopenia) per unit volume of blood, anemia (anemia).
- The organ of vision is an increase in the level of intraocular pressure, accommodation paresis, mydriasis (dilated pupils).
- Urinary system - the development of renal colic, inflammation of the kidney tissue (interstitial nephritis).
- The respiratory system is a spasm of smooth muscles of the walls of the bronchi with their narrowing (bronchospasm).
- Allergic reactions - a rash, itching of the skin, a reaction in the form of a nettle burn (nettle rash), swelling of tissues with predominant localization in the area of the face and external genital organs (angioedema of Quincke).
The development of negative reactions is the basis to stop taking Rinza tablets and see a doctor.
Release form and composition
Rinza dosage form of release - tablets: flat, round, pink with white and dark pink interspersions, on one side have beveled edges and separating risk (10 pcs. In blisters, in a cardboard bundle 1 or 2 packs, 10 or 20 pieces in blisters, in a cardboard box 1 blister).
Active substances in the composition of 1 tablet:
- Caffeine - 30 mg,
- Paracetamol - 500 mg,
- Chlorphenamine Maleate - 2 mg
- Phenylephrine hydrochloride - 10 mg.
Additional components of Rinza: corn starch (for 20% paste), colloidal silicon dioxide, povidone (K-30), corn starch, magnesium stearate, methyl parahydroxybenzoate sodium, sodium carboxymethyl starch (type A), talc, crimson dye (Ponso 4R).
Information on the pharmacokinetic profile of Rinza is not currently available. However, it is known that paracetamol is rapidly absorbed from the middle sections of the gastrointestinal tract and is intensively bound to plasma proteins. Its maximum plasma concentration is reached approximately 1 hour after administration. Paracetamol also penetrates the blood-brain and placental barriers.
Combined use of Rinza with certain drugs / substances can lead to the development of the following effects:
- Halothane: increase in the likelihood of ventricular arrhythmias,
- Monoamine oxidase inhibitors, sedatives, ethanol: enhancing their action,
- Antidepressants, anti-parkinsonian / antipsychotics, phenothiazine derivatives: increase the likelihood of dry mouth, urinary retention, constipation,
- Tricyclic antidepressants: increased adrenomimetic action of phenylephrine,
- Glucocorticosteroids: an increased likelihood of developing glaucoma,
- Diuretic drugs: reducing their effectiveness,
- Monoamine oxidase inhibitors, furazolidone: development of arousal, hypertensive crisis, hyperpyrexia,
- Ethanol: increased sedative effect of antihistamines,
- Barbiturates, difenin, carbamazepine, rifampicin, and other inducers of liver microsomal enzymes: an increased likelihood of the development of hepatotoxic effects of paracetamol,
- Guanethidine: a decrease in its hypotensive effect, increased alpha-adrenostimuliruyuschego activity of phenylephrine
Analogues of Rinza are: Kombigripp Hotsip, Rinzasip, Verveks, Theraflu, Antigrippin, Gripauta, Coldrex, Paralene Extra, Gripex Active, Antiflu.